Lyrica Side Effects... anyone else???

Discussion in 'Fibromyalgia Main Forum' started by thunter, Mar 10, 2006.

  1. thunter

    thunter New Member

    I was wondering if anyone else has trouble taking Lyrica, or if I'm just too sensitive. My dr in Arkansas wanted me to try it for the pain, and I was just too unwilling to try it because of the listed side effects. Well, now I'm in Colorado, haven't found a Medicaid dr yet and feel forced to try it.
    On 75mg (they want me to take it twice a day for a week, then go to two pills twice a day..sheesh) I'm having problems with dizziness, consentration, sluring my speech, sleepiness all day, dark under the eyes, shallow breathing/loss of breath, feel drunk, abnormal thinking, clumbziness, blurry vision, terrible fatigue. I am not taking one tonight. I will just have to live with the pain.
  2. tonakay

    tonakay New Member

    I just started Lyrica on Weds. My doc gave me a sample bottle to try to help my leg pain at night and to help me sleep. I only take 50mg at bedtime. Maybe you need to try only one pill a day for a while. I don't want to up my dose since weight gain is a side effect of this drug.

    Hope you're feeling better,
    Tona

  3. Meghanne

    Meghanne New Member

    I experienced weight gain and sexual side effects at 300 mg a day. I discontinued it as it wasn't giving me any help.

    Trish
  4. razmekj

    razmekj New Member

    I've been on it for several months. Was on Nuerontin before that and had worse side effects. I'm taking 900 mg a day. I am also having problems with concentration, fuzzy thinking, coordination, but found that these get better over time. Your body should adjust over a couple of weeks so that you aren't so fatigued.
  5. lin-z

    lin-z New Member

    but i stopped it (tapering) when i was up to 300 mg a day because it was not doing anything for me...good or bad


    we are all so different in our reactions to things it amazes me the more i read about it on here.

    Luck to you Lin-z
  6. thunter

    thunter New Member

    I've only been taking one 75mg pill a day at bedtime... when it gets to the point that it is so difficult to breath that you wonder if you might die in your sleep because respiration is so depressed... it's too scarry. It's easy enough to say that other symptoms may get better with time... but I'm afraid I will stop breathing in my sleep... so time won't matter much anymore.
  7. tonakay

    tonakay New Member

    The not breathing thing is way to scary, I'd quit taking it for sure! There are other meds out there to try.

    Hugz,
    Tona